# SDR DALA2022072405086

- Difficulty date: July 20, 2022
- Submitted: July 24, 2022
- Operation: Air carrier
- Aircraft: N1201P
- Make and model: Boeing 767332
- Aircraft serial: 28458
- Aircraft time: 104,876 hours, 15,048 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 1201, 1L DOOR ARMING FLAG MISSING. CORRECTIVE ACTION: DEFERRED PER MEL 52-11-01. (2329547)
